I had Restylane put under my eyes, not in the tear troughs but under the outer lower part and it look like two faint tube like areas now. I was considering getting Hyalurondase but I've heardthat can be tricky. I am concerned it will dessolve all of my Hyaluronic acid (my own Natural) and look creapy(wrinkled)?
Restylane in Lower Part of Eye and Dissolving with Hyalurondase
Doctor Answers (1)
Hyaluronidase dissolving of Restylane
It is true that there are many issues to consider when your surgeon chooses to dissolve a Restylane injection with hyaluronidase. These issues should be discussed and understood by you prior to undergoing treatment by only a surgeon experienced using hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.